MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1613C199E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fever (1858)
Date of Event 03/28/2017
Type of Reportable Event Serious Injury
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 48 mm diameter abdominal aortic aneurysm and iliac artery aneurysm.It was reported that the internal iliac was embolized with another manufacturer¿s occluder before the endurant stent graft was implanted.The patient came in for the 30 day follow up and the scan revealed almost complete aaa thrombosis and two lumbar arteries were still patent.It was reported that the patient presented 12 days later to an er with fever and chills.Another scan was done and revealed an area of infection or an abscess.The patient was transferred from the original facility to another facility for further treatment.The physician stated that the area of concern is with the other manufacturer¿s occluder plug.The physician decided to explant the other manufacturer¿s occluder plug due to the infection.The endurant iliac limb was partial explanted and the iliac artery was ligated on the right side, then a fem-fem bypass was done to perfuse both iliac arteries.Per the physician, the other manufacturer¿s occluder device and the endurant iliac limb were both sent out for analysis and the results came back as the other manufacturer¿s occluder device was positive for infection and the endurant iliac limb was negative for infection, therefore the physician stated that the infection was related to the other manufacturer¿s occluder device.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Corrected information: sex, date of birth.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6524777
Report Number2953200-2017-00686
Device Sequence Number476010
Product Code MIH
UDI-Device Identifier00643169467705
UDI-Public00643169467705
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2018
Device Model NumberETLW1613C199E
Device Catalogue NumberETLW1613C199E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/31/2017
Supplement Date Received by Manufacturer03/31/2017
Initial Report FDA Received Date04/26/2017
Supplement Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight94